# SDR DALA2020012800509

- Difficulty date: January 20, 2019
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 47,670 hours, 21,236 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 1469
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INITIAL INSPECTION. CORROSION ON STRINGER RBL: 2.90, 7.55, 10.45, 16.10 AND LBL: 2.90 STA: 1469 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: IN REF NRC 00147 ( CORROSIN LEVEL II )PREVIOUS REPAIR DOUBLERS AT STGR RBL 2.90, 10.45, AND 16.10 WERE REPLACED PER B757-200 SRM 53-00-53 REPAIR 1, FIGURE 201. (0911084)
